# SDR QXEA2020010600007

- Difficulty date: January 5, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00713
- Aircraft time: 5,197 hours, 3,313 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

#2 ENG AT FL 370 (4.0) LP. RAN CHECKLIST REDUCED TO 3.9 NO ICING CONDITIONS AT 10,000' VIB 2.0. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. GROUND RAN ENGINES. #2 ENG LP DID NOT EXCEED .1 AND HP DID NOT EXCEED 1.5. NO FURTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
